# SDR AALA202503252995

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 45,889 hours, 19,212 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY0-D DOOR JAMS WHEN TRYING TO OPEN AND CLOSE. ADJUSTED LATCH AND STRIKER ON LAVATORY-D DOOR. OPERTIONAL CHECK GOOD. PER AMM 25-40-00.
